Behavior of solutions of quasilinear elliptic systems at a nonregular boundary point
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 826-836
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a12,
author = {E. A. Kalita},
title = {Behavior of solutions of quasilinear elliptic systems at a nonregular boundary point},
journal = {Differencialʹnye uravneni\^a},
pages = {826--836},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a12/}
}
E. A. Kalita. Behavior of solutions of quasilinear elliptic systems at a nonregular boundary point. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 826-836. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a12/